# SDR DALA1123759871

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY STATION 1247 SHEAR TIE CRACKED BETWEEN L1 AND L2R.  REPAIRED DAMAGED SHEAR TIE IAW DC9 SRM 53-03 FIG 44 SHT 1 PG 213.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.  REPAIR PART WT 28 GRAMS.  IDENTIFIED WITH TAG IAW DPS 900-5-1 NR 04.  REMAINING FASTENERS TO BE INSTALLED ON AMITASK 5310-01304-02I.
